# SDR ASAA2017083021769

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 29,001 hours, 8,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100137802
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT COVER NEAR THE L1 DOOR FOUND BROKEN.  ACFT GROUNDED.  INSTALLED A NEW LIGHT COVER.
